# SDR CA011025001

- Difficulty date: October 16, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 22,747 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Prop Feather
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

(CAN) UN-COMMANDED AUTO FEATHER DURING CRUISE FLIGHT . NR 2 ENGINE SHUTDOWN , AIRCRAFT RETURNED TO DEPARTURE BASE .  MAINTENANCE REPLACED NR 2 ENGINE & PROP ASSEMBLIES , INVESTIGATION INTO CAUSE ONGOING.
